# SDR UALA2012080904326

- Difficulty date: August 8, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 44,709 hours, 5,428 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 8220953001
- Part serial: 40
- Condition: Faulty
- Location: Satcom
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM MESSAGE HIGH GAIN AMP.  REPLACED HIGH GAIN AMP AND SDU.  DID NOT REPLACE SDU.  NO PART AVAILABLE AT ORD.
